# SDR DALA2015031602163

- Difficulty date: March 15, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 63,004 hours, 46,886 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Damaged
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCH FWD BORE LT RIB STA XOS 186 AT SLAT PANEL NR 1 RT WING. DAMAGE REWORKED AND FOUND WITHIN LIMITS IAW SRM 57-02 PAR 9 C(1). BUSHINGS WERE FABRICATED IAW SRM 57-02 PAR 9 C(2) AND INSTALLED IAW  SRM 51-30-10 PAR 7.
